MathSciNet Relay Station
MathSciNet bibliographic data
MR1705286 34H05 (34A37 93C57)
Shin, Chang Eon; Hyun, Ryu Ji Generalized solutions of time dependent impulsive control systems. Rend. Sem. Mat. Univ. Padova 101 (1999), 161–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement